MathSciNet Relay Station
MathSciNet bibliographic data
MR1842579 65M06 (35Q55 78A60)
Ismail, M. S.; Taha, Thiab R. Numerical simulation of coupled nonlinear Schrödinger equation. Math. Comput. Simulation 56 (2001), no. 6, 547–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement